# SDR DXTA2020102504269

- Difficulty date: October 25, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500525
- Aircraft time: 892 hours, 681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY LIGHTS BEGAN BLINKING WHILE IN THE ARM AND ON POSITIONS.  CORRECTIVE ACTION: INSTALLED REPAIRED FWD EMERGENCY BATTERY AND MODIFIED AFT EMERGENCY BATTER, IAW AMM 33-52-00.  PERFORMED SATISFACTORY OPERATIONS CHECK, IAW AMM 33-52-00-710 501A AND 33-52-01-710-801A.
